Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 345, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 27, 2025, 4:02 PM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2025, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 27, 2025, 4:33 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1452 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
107
WUUS52 KFFC 272002
SVRFFC
GAC023-091-235-272045-
/O.NEW.KFFC.SV.W.0345.250627T2002Z-250627T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
402 PM EDT Fri Jun 27 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northwestern Dodge County in central Georgia...
Central Pulaski County in central Georgia...
Southwestern Bleckley County in central Georgia...
* Until 445 PM EDT.
* At 402 PM EDT, a severe thunderstorm was located near Gresston, or
7 miles west of Eastman, moving northwest at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cochran, Eastman, Hawkinsville, Dubois, Wallace, Gresston, Empire,
Mobley Crossing, Hartford, Pulaski State Prison, Baileys Park, and
Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3207 8329 3208 8330 3209 8330 3209 8331
3208 8332 3210 8332 3211 8335 3213 8336
3213 8340 3222 8355 3241 8337 3225 8314
TIME...MOT...LOC 2002Z 132DEG 7KT 3223 8331
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
195
WWUS52 KFFC 272023
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
423 PM EDT Fri Jun 27 2025
GAC023-272033-
/O.CAN.KFFC.SV.W.0345.000000T0000Z-250627T2045Z/
Bleckley GA-
423 PM EDT Fri Jun 27 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BLECKLEY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3207 8329 3208 8330 3209 8330 3209 8331
3208 8332 3210 8332 3211 8335 3213 8336
3213 8340 3218 8347 3226 8334 3216 8321
TIME...MOT...LOC 2023Z 132DEG 7KT 3226 8335
$$
GAC091-235-272045-
/O.CON.KFFC.SV.W.0345.000000T0000Z-250627T2045Z/
Dodge GA-Pulaski GA-
423 PM EDT Fri Jun 27 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR WEST CENTRAL DODGE AND SOUTHEASTERN PULASKI COUNTIES...
At 423 PM EDT, a severe thunderstorm was located near Baileys Park,
or 8 miles east of Hawkinsville, moving northwest at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Ocmulgee Banks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3207 8329 3208 8330 3209 8330 3209 8331
3208 8332 3210 8332 3211 8335 3213 8336
3213 8340 3218 8347 3226 8334 3216 8321
TIME...MOT...LOC 2023Z 132DEG 7KT 3226 8335
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$999
WWUS52 KFFC 272033
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
433 PM EDT Fri Jun 27 2025
GAC091-235-272043-
/O.CAN.KFFC.SV.W.0345.000000T0000Z-250627T2045Z/
Dodge GA-Pulaski GA-
433 PM EDT Fri Jun 27 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DODGE AND
SOUTHEASTERN PULASKI COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3207 8329 3208 8330 3209 8330 3209 8331
3208 8332 3210 8332 3211 8335 3213 8336
3213 8340 3218 8347 3226 8334 3216 8321
TIME...MOT...LOC 2030Z 132DEG 7KT 3227 8337
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:13 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 27, 3:13 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
313 PM EDT Fri Jun 27 2025
...Afternoon Area Forecast Discussion...
.SHORT TERM...
(This evening through Saturday)
Issued at 312 PM EDT Fri Jun 27 2025
Key Messages:
- Scattered to numerous afternoon and evening showers and
thunderstorms will be the primary concern.
- Temperatures will be near or slightly above seasonal averages.
Current radar loop shows some isolated thunderstorms beginning to
develop over east central GA and east central AL. Like yesterday,
convection is taking a bit longer get started because the area was
so worked over from yesterdays activity (Kind of a recurring theme).
Ample instability is again developing across the area with MLCAPE
values on the order of 1000-2500 J/kg and ML Lapse Rates around 6 to
6.5. This will be be sufficient support for at least a few severe
thunderstorms with a primary risk for strong downburst wind gusts as
well as a few instances of hail up to size of dime to quarter size.
Any storms that develop could persist into the late evening.
On Sat, little change in the overall pattern and environment is
expected. With the area remaining in southwest flow around the
periphery of the western Atlantic high, diurnally driven convection
is again expected. Also, strong to severe isolated thunderstorms
will again be possible.
As for temperatures, forecast highs Friday should be a degree to two
below Todays highs for most of the area. It will still be hot with
heat index values peaking in the 95 to 100 range for portions
of north and central GA.
01
&&
.LONG TERM...
(Sunday morning through next Thursday)
Issued at 312 PM EDT Fri Jun 27 2025
Key Messages:
- Very moist forecast, with diurnally driven convection every day.
- Severe not anticipated at this time, but some uncertainty.
Forecast:
Few overall changes to the forecast this afternoon for the long
term. Next week still looks to be pretty moist with copious chances
for diurnally driven afternoon convection. The upper level low over
the Southeast currently continues to spin in place and fill through
the weekend, providing continued lift. Repeated rounds of convection
through the weekend will do a number on lapse rates, which should
limit the overall severe threat Sunday into Monday, but with
plenty of moisture around and summer heating, can't rule out a
storm or two getting a little bit feisty. Ensembles have pretty
good consensus through this time period, though one potential
"gotcha" for the models will be recovery of the atmosphere from
day to day, where a particularly robust day of convection may act
to limit things a bit more on the next day, especially given the
lack of upper level winds to advect latent heating due to
convection.
Today into Saturday, we will see the TUTT positioned out over the
Atlantic undergo a pretty big squeeze thanks to anticyclonic rossby
wave breaks occurring upstream of it. This will pinch off another
upper level piece of the PV streamer that will develop into a
cyclonically spinning upper level low that will retrograde towards
the SE coastline by Monday. This system creates a point of
uncertainty (and least with today's runs) within the ensembles,
with the Euro suite being a bit more aggressive with pulling it
into the SE, and the GFS suite keeping it to the east off the
coastline. By Tuesday, a shortwave will move within the upper
level jet across the US/Canadian border and drive a quick moving
surface low that will drive a front towards the area on Tuesday
into Wednesday that should stall before reaching the CWA. This
system will bring moisture streaming into the area causing rain
chances on Tuesday to increase even more than the previous days.
Severe chances may be dependent on the position of the
aforementioned upper level low - if it has moved over the area, it
will not only aid in lift, but may bring some enhanced lapse
rates through cooling aloft. Will need to keep an eye on this time
period.
Otherwise, temperatures will likely be modulated through the
longterm by copious surface moisture and afternoon convection/cloud
cover. Highs start in the low 90s and sink into the 80s by the
middle of next week. High Td's hovering in the 70s will keep
overnight lows elevated to the lower 70s.
Lusk
&&
.AVIATION...
(18Z TAFS)
Issued at 1243 PM EDT Fri Jun 27 2025
Mainly VFR conditions across the area but looking for convection
to get going in the next few hours around the TAF sites. Should
see another round of SHRA/TSRA this afternoon and evening with the
best chance for the TAF sites happening between 21z-01z (give or
take an hour or two). Winds should stay mainly out of the W-NW in
the 5-10kt range but will see some gusty winds to 30kt in and
around any convective activity. VSBYs expected to stay in the VFR
range but like the winds could see some MVFR VSBYs in and around
the afternoon and evening storms. Things expected to clear out
overnight with another round of storms Sat afternoon/evening.
//ATL Confidence...18Z Update...
Confidence high on all elements.
01
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 70 92 70 92 / 30 50 20 30
Atlanta 71 91 71 90 / 30 50 20 40
Blairsville 64 85 65 86 / 40 60 20 60
Cartersville 68 91 70 90 / 30 50 20 50
Columbus 71 92 72 92 / 20 50 20 50
Gainesville 70 90 70 90 / 30 50 20 40
Macon 71 92 70 92 / 30 50 20 50
Rome 69 90 70 89 / 30 50 20 50
Peachtree City 68 91 69 90 / 30 50 20 40
Vidalia 72 92 73 92 / 20 50 20 50
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...01
LONG TERM....Lusk
AVIATION...01Hazardous weather outlook, Jun 27, 3:14 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 314 PM EDT Fri Jun 27 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 314 PM EDT Fri Jun 27 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected this afternoon and evening. The strongest storms may produce damaging downburst wind gusts in the 40 to 60 mph range. A Marginal Risk (Level 1 of 5) is in effect for severe thunderstorms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered afternoon and evening thunderstorms are expected each day through Wednesday. Some of the strongest thunderstorms could produce strong wind gusts and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Jun 27, 12:41 PM EDT, 3 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1241 PM EDT Fri Jun 27 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Tstm Wnd Dmg 2 NNW Mount Zion 33.67N 85.20W
06/25/2025 Carroll GA Emergency Mngr
Tree down along 5 points Rd.
&&
DLSpecial weather statement, Jun 27, 3:36 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT Fri Jun 27 2025
GAZ008-009-016-272000-
Union GA-Towns GA-White GA-
336 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of Towns, north central
White and northeastern Union Counties through 400 PM EDT...
At 336 PM EDT, a strong thunderstorm was over Track Rock, or near
Blairsville. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Hiawassee, Blairsville, Young Harris, Blue Mountain Shelter,
Brasstown Bald, Gumlog, Mountain Scene, Low Gap Shelter, Owltown,
Vogel State Park, Track Rock, Macedonia, and Alexanders Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3487 8365 3483 8366 3482 8365 3482 8366
3472 8389 3473 8391 3499 8406 3499 8373
TIME...MOT...LOC 1936Z 143DEG 2KT 3484 8388
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 3:38 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
338 PM EDT Fri Jun 27 2025
GAZ009-272015-
Towns GA-
338 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of northeastern Towns
County through 415 PM EDT...
At 338 PM EDT, a strong thunderstorm was near Tate City, or 8 miles
northwest of Clayton, moving northwest at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Tate City, Titus, and Plum Orchard Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3494 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3499 8374 3499 8355
TIME...MOT...LOC 1938Z 147DEG 16KT 3498 8347
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 3:47 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Fri Jun 27 2025
GAZ042-052-272015-
Carroll GA-Heard GA-
347 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of southwestern Carroll
and northwestern Heard Counties through 415 PM EDT...
At 347 PM EDT, a strong thunderstorm was over Ephesus, or 11 miles
northwest of Franklin, moving east at 5 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ephesus, Centralhatchee, Roopville, Frolona, Tyus, Blackjack
Mountain, and Roosterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3346 8507 3327 8515 3329 8527 3348 8530
TIME...MOT...LOC 1947Z 287DEG 4KT 3338 8525
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 3:52 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
352 PM EDT Fri Jun 27 2025
GAZ006>009-014-015-272045-
Gilmer GA-Dawson GA-Union GA-Towns GA-Lumpkin GA-Fannin GA-
352 PM EDT Fri Jun 27 2025
...Strong thunderstorms will impact portions of Towns, northwestern
Lumpkin, Gilmer, northwestern Dawson, Union and Fannin Counties
through 445 PM EDT...
At 352 PM EDT, a line of strong thunderstorms was along a line
extending from near Tate City to Owltown to near Roy. These storms
were nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Ellijay, Blue Ridge, Hiawassee, Blairsville, Young Harris, East
Ellijay, Morganton, Blue Mountain Shelter, Gumlog, Loving, Titus,
Jones Creek, Woods Hole Shelter, Cartecay, Pisgah, Mineral Bluff,
Vogel State Park, Cherry Log, Stover Creek Shelter, and Plum Orchard
Gap Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3484 8366 3475 8392 3452 8434
3456 8435 3456 8437 3455 8437 3479 8462
3499 8426 3499 8355
TIME...MOT...LOC 1952Z 153DEG 1KT 3497 8351 3482 8397 3463 8429
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jun 27, 4:00 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
400 PM EDT Fri Jun 27 2025
GAZ033-044-055-272030-
North Fulton GA-Clayton GA-South Fulton GA-
400 PM EDT Fri Jun 27 2025
...A strong thunderstorm will impact portions of northwestern Clayton
and south central Fulton Counties through 430 PM EDT...
At 400 PM EDT, a strong thunderstorm was over East Point, or near
Atlanta. This storm was nearly stationary.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Atlanta, City of South Fulton, East Point, Forest Park, College Park,
Hapeville, Hartsfield-Jackson Airport, Midtown, West End, Turner
Field, Bankhead, Cascade Heights, Lakewood Park, and Conley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3375 8457 3379 8439 3366 8435 3365 8435
3365 8434 3364 8434 3361 8449
TIME...MOT...LOC 2000Z 164DEG 4KT 3368 8444
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:33 PM EDT | Special Weather Statement | FFC | Jeff Davis | 27 min |
| Jun 26, 10:14 PM EDT | Special Weather Statement | FFC | Wilcox | 31 min |
| Jun 27, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 28 min |
| Jun 27, 3:36 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| Jun 27, 3:38 PM EDT | Special Weather Statement | FFC | Towns | 37 min |
| Jun 27, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 35 min |
| Jun 27, 3:42 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 33 min |
| Jun 27, 3:47 PM EDT | Special Weather Statement | FFC | Heard | 28 min |
| Jun 27, 3:52 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union | 53 min |
| Jun 27, 3:57 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 33 min |
| Jun 27, 4:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Jun 27, 4:08 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jun 27, 4:09 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 36 min |
| Jun 27, 4:10 PM EDT | Special Weather Statement | FFC | Johnson | 35 min |
| Jun 27, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 47 min |
| Jun 27, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 31 min |
| Jun 27, 4:20 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jun 27, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 25 min |
| Jun 27, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 32 min |
| Jun 27, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 24 min |
| Jun 27, 4:43 PM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 32 min |
| Jun 27, 4:45 PM EDT | Special Weather Statement | FFC | Jefferson | 30 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | FFC | Warren | 23 min |
| Jun 27, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 37 min |
| Jun 27, 4:55 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jun 27, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 14 min |
| Jun 27, 5:03 PM EDT | Flash Flood Warning | FFC | Fannin, Towns, Union | 3 hr |
| Jun 27, 5:05 PM EDT | Special Weather Statement | FFC | Jefferson | 40 min |
| Jun 27, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union, White | 35 min |
| Jun 27, 5:13 PM EDT | Special Weather Statement | FFC | Towns, Union | 47 min |
| Jun 27, 5:14 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 46 min |
| Jun 27, 5:18 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
| Jun 27, 5:20 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| Jun 27, 5:23 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Jun 27, 5:28 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 32 min |
| Jun 27, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 28 min |
| Jun 27, 5:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 27, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 36 min |
| Jun 27, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Hall | 47 min |
| Jun 27, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 45 min |
| Jun 27, 5:48 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jun 27, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 27 min |
| Jun 27, 5:58 PM EDT | Special Weather Statement | FFC | Warren | 32 min |
| Jun 27, 6:01 PM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 29 min |
| Jun 27, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 35 min |
| Jun 27, 6:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Fulton | 34 min |
| Jun 27, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 44 min |
| Jun 27, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Polk | 27 min |
| Jun 27, 6:27 PM EDT | Special Weather Statement | FFC | Baldwin | 33 min |
| Jun 27, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 31 min |
| Jun 27, 6:33 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 27 min |
| Jun 27, 6:38 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
| Jun 27, 6:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jun 27, 6:41 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jun 27, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Pickens | 33 min |
| Jun 27, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 43 min |
| Jun 27, 6:52 PM EDT | Special Weather Statement | FFC | DeKalb | 23 min |
| Jun 27, 7:00 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jun 27, 7:04 PM EDT | Flash Flood Warning | FFC | Cherokee, Forsyth, Fulton, Hall | 4 hr |
| Jun 27, 7:06 PM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Jun 27, 7:06 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jun 27, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 37 min |
| Jun 27, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb | 29 min |
| Jun 27, 7:33 PM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Whitfield | 4 hr |
| Jun 27, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 26 min |
| Jun 27, 7:40 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton, Gwinnett | 4 hr |
| Jun 27, 7:47 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Cobb, Fulton, Paulding | 4 hr |
| Jun 27, 7:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.